MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUSELECT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION TRUSELECT; CATHETER, CONTINUOUS FLUSH
Model Number 2213-02
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: no date provided, used the first date in the month of the aware date.
 
Event or Problem Description
It was reported that a tip break occurred.A 155cm truselect was selected for use.The housing hoop was flushed and during removal of the catheter from the hoop, the catheter tip broke off.The device never entered the patient.There were no patient complications reported.

Brand Name
TRUSELECT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17454680
Report Number2124215-2023-41020
Device Sequence Number12584873
Product Code KRA
UDI-Device Identifier08714729976660
UDI-Public08714729976660
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2025
Device Model Number2213-02
Device Catalogue Number2213-02
Device Lot Number0031404862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2023
Initial Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown